# SDR SWIA201126554

- Difficulty date: June 19, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 21,220 hours, 16,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT IS NOT ILLUMINATING.  (FLT 4539)  RELAMPED EMERGENCY LIGHT.
